Details for McShane, P.E., D.R. Schiel, S.F. Mercer and T. Murray, 1994
 
Citation McShane, P.E., D.R. Schiel, S.F. Mercer and T. Murray 1994 Morphometric variation in Haliotis iris (Mollusca: Gastropoda): analysis of 61 populations. New Zealand Journal of Marine and Freshwater Research 28(4):357-364.
Paper URL http://www.tandfonline.com/doi/abs/10.1080/00288330.1994.9516625
E-mail
Address Zoology Dept, University of Canterbury, Private Bag 4800, Christchurch, New Zealand
Ref. No. 105534
Language English
Usage used in part
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by , 12.10.04 ,  php script by , 09/05/08 ,  last modified by kbanasihan, 05/31/12